Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On dynamics and bifurcations of area-preserving maps with homoclinic tangencies

Autor
Delshams, A.; Gonchenko, M.; Gonchenko, S.
Tipus d'activitat
Article en revista
Revista
Nonlinearity
Data de publicació
2015-09-01
Volum
28
Número
9
Pàgina inicial
3027
Pàgina final
3071
DOI
https://doi.org/10.1088/0951-7715/28/9/3027 Obrir en finestra nova
Projecte finançador
DINAMICA ASOCIADA A CONEXIONES ENTRE OBJETOS INVARIANTES. APLICACIONES A ASTRODINAMICA, NEUROCIENCIA Y OTROS CAMPOS
DINAMICA ASOCIADA A CONEXIONES ENTRE OBJETOS INVARIANTES. APLICACIONES A
Repositori
http://arxiv.org/abs/1410.5704v1 Obrir en finestra nova
http://hdl.handle.net/2117/80380 Obrir en finestra nova
URL
http://iopscience.iop.org/article/10.1088/0951-7715/28/9/3027/meta;jsessionid=DD87FDB4E2AD8AA7FD73041E7CF7EDF2.c1.iopscience.cld.iop.org Obrir en finestra nova
Resum
We study bifurcations of area-preserving maps, both orientable (symplectic) and non-orientable, with quadratic homoclinic tangencies. We consider one and two parameter general unfoldings and establish results related to the appearance of elliptic periodic orbits. In particular, we find conditions for such maps to have infinitely many generic (KAM-stable) elliptic periodic orbits of all successive periods starting at some number.
Citació
Delshams, A., Gonchenko, M., Gonchenko, S. On dynamics and bifurcations of area-preserving maps with homoclinic tangencies. "Nonlinearity", 01 Setembre 2015, vol. 28, núm. 9, p. 3027-3071.
Paraules clau
area preserving mapping, bifurcation, homoclinic tangency
Grup de recerca
SD - Sistemes Dinàmics de la UPC

Participants